# SDR CA191003025

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280343
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) BOTH ENGINE OIL TEMPERATURES WENT AMBER DURING CLIMB.  CORRECTIVE ACTION: REMOVED AND REPLACED ENGINE OIL TEMP BULB ON EACH ENGINE LEAK CHECK GOOD. (TC# 20191003025)
